Toggle Main Menu Toggle Search

ePrints

Boundary Nevanlinna-Pick interpolation via reduction and augmentation

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young

Downloads


Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Journal: Mathematische Zeitschrift

Year: 2011

Volume: 268

Issue: 3-4

Pages: 791-817

Print publication date: 10/03/2010

ISSN (print): 0025-5874

ISSN (electronic): 1432-1823

Publisher: Springer

URL: http://dx.doi.org/10.1007/s00209-010-0696-3

DOI: 10.1007/s00209-010-0696-3


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share